# SDR AALA202003179007

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 14,672 hours, 5,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRANCE DOOR EMERGENCY CYLINDER ACCUMULATOR LOW. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE PER MM 52-10-00.
